Communications in Mathematical Sciences

Volume 4 (2006)

Number 3

On the existence of transient solutions of a tunnel fire model

Pages: 609 – 619

DOI: http://dx.doi.org/10.4310/CMS.2006.v4.n3.a7

Authors

Ingenuin Gasser

Herbert Steinrück

Abstract

In this paper we present a global existence and uniqueness result of solutions to a system consisting of a coupled nonlinear PDE and a nonlinear ODE. This system is a one-dimensional fluiddynamic model for tunnel fires and was presented in I. Gasser and J. Struckmeier and then analyzed in I. Gasser and in I. Gasser and H. Steinrück with respect to the applications

Keywords

Gasdynamics; low Mach number; fire in tunnels

2010 Mathematics Subject Classification

Primary 76N15. Secondary 35L60, 35Q35, 76V05, 80Axx.

Full Text (PDF format)